# SDR AALA202301314711

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 63,578 hours, 31,602 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR CABIN SLIDE ARMED INDICATOR LIGHT IS DAMAGED. MAINTENANCE REPLACED 2L DOOR CABIN SLIDE ARMED INDICATOR LIGHT PER AMM 52-73-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
